MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR000D00101
Health Effect - Clinical Codes Limb Fracture (4518); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient's tibia was fractured during the insertion of the keel punch.The surgeon utilized screws to address the fracture and had the patient partial weight-bearing for six weeks.He noted that the patient "went on to heal nicely and obtain full range of motion".Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient's tibia was fractured during insertion of the keel punch.The surgeon utilized screws to address the fracture and had the patient partial weight-bearing for six weeks.The surgeon noted that the patient "went on to heal nicely and obtain full range of motion".

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key10583761
Report Number3004153240-2020-00161
Device Sequence Number16839076
Product Code JWH
UDI-Device IdentifierM572TCR000D001011
UDI-Public+M572TCR000D001011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR000D00101
Device Catalogue NumberTCR-000-D001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR